RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 2018, Volume 54, Issue 4, Pages 82–109 (Mi ppi2282)  

This article is cited in 2 scientific papers (total in 2 papers)

Large Systems

Exponentially Ramsey sets

A. A. Sagdeev

Laboratory of Advanced Combinatorics and Network Applications, Moscow Institute of Physics and Technology (State University), Moscow, Russia

Abstract: We study chromatic numbers of spaces $\mathbb{R}^n_p=(\mathbb{R}^n, \ell_p)$ with forbidden monochromatic sets. For some sets, we for the first time obtain explicit exponentially growing lower bounds for the corresponding chromatic numbers; for some others, we substantially improve previously known bounds.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00355_а
Ministry of Education and Science of the Russian Federation НШ-6760.2018.1
Supported in part by the Russian Foundation for Basic Research, project no. 18-01-00355, and the President of the Russian Federation Council for State Support of Leading Scientific Schools, grant no. NSh-6760.2018.1.


Full text: PDF file (329 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Problems of Information Transmission, 2018, 54:4, 372–396

Bibliographic databases:

UDC: 621.391.1:519.1
Received: 08.12.2017
Revised: 17.06.2018
Accepted:13.11.2018

Citation: A. A. Sagdeev, “Exponentially Ramsey sets”, Probl. Peredachi Inf., 54:4 (2018), 82–109; Problems Inform. Transmission, 54:4 (2018), 372–396

Citation in format AMSBIB
\Bibitem{Sag18}
\by A.~A.~Sagdeev
\paper Exponentially Ramsey sets
\jour Probl. Peredachi Inf.
\yr 2018
\vol 54
\issue 4
\pages 82--109
\mathnet{http://mi.mathnet.ru/ppi2282}
\elib{http://elibrary.ru/item.asp?id=38647181}
\transl
\jour Problems Inform. Transmission
\yr 2018
\vol 54
\issue 4
\pages 372--396
\crossref{https://doi.org/10.1134/S0032946018040051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000456991400005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85060761577}


Linking options:
  • http://mi.mathnet.ru/eng/ppi2282
  • http://mi.mathnet.ru/eng/ppi/v54/i4/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Pushnyakov, “O kolichestvakh reber v porozhdennykh podgrafakh nekotorykh distantsionnykh grafov”, Matem. zametki, 105:4 (2019), 592–602  mathnet  crossref  elib
    2. R. I. Prosanov, “Kontrprimery k gipoteze Borsuka, imeyuschie bolshoi obkhvat”, Matem. zametki, 105:6 (2019), 890–898  mathnet  crossref
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:60
    References:9
    First page:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019